# SDR ERKR200000001

- Difficulty date: November 17, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,455 hours, 14,952 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 69B147862
- Condition: Broken
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION, 2 BOLT (PN 69B14786-2) HEADS WERE FOUND LOOSE ON TOP OF RT MLG BODY GEAR INBOARD TRUNNION SUPPORT FITTING.  UPON REMOVAL OF SEALANT ON ATTACHING NUTS, NUTS WITH SHEARED SECTION OF BOLTS FELL FROM FITTING.  BOLTS ARE OUTBOARD AND CENTER BOLTS OF 3 IN RT INBOARD FITTING.  ONE BOLT HAD SURFACE CORROSION ON BOTH SECTIONS AT SHEAR POINT, INDICATIVE OF LONG PRE-EXISTING CONDITION.  THE OTHER BOLT WAS RELATIVELY CLEAN.  NO TORQUE WAS APPLIED TO EITHER BOLT AND LOWER HALF OF SHEARED BOLTS WITH NUTS HAD BEEN RETAINED BY ENCAPSULATION (SEALANT).  (X)
